# SDR 0201715524

- Difficulty date: May 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N524US
- Make and model: Boeing 757251
- Aircraft serial: 23618
- Aircraft time: 50,655 hours, 21,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Left Wheel Well
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM FAILURE AT 80 KNOTS DURING LANDING ROLLOUT. LOSS OF STEERING RESULTED IN AIRCRAFT BEING TOWED FROM RUNWAY TO GATE.    MAINTENANCE DISCOVERED HYDRAULIC LINE TO LEFT DOWNLOCK ACTUATOR LEAKING. REPLACED THE HYDRAULIC LINE PER MM 32-32-581. LEAK AND OPERATIONAL CHECK OK.
